# SDR AALA20161027011

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 100,265 hours, 16,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR TRACK IAW FIM 25-66-00.  OPS CHECKED GOOD.
